# SDR QXEA2025021100023

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 16,221 hours, 11,301 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2104. REJECTED TAKEOFF FOR FUEL FEED 2 FAULT. WHENEVER N2 WENT ABOVE 65% FAULT WOULD RETURN. RAN CHECKLIST & FAULT DID NOT RETURN. REJECTED TAKEOFF WAS INITIATED AS POWER WAS BEING SET. MAX SPEED WAS APPROX 10KTS. RETURNED TO GATE AND REMOVED FROM SERVICE. INTERROGATED CMC AND FOUND NO FAULT CODES. C/W E175 FIM 28-21-00-810-815-A THROUGH STEP 5.D.(1).(A). AND FOUND TO BE A TRANSITORY CONDITION OF THE FUEL FEED SYSTEM. FUEL FEED 2 FAULT REMAINS EXTINGUISHED. NO FURTHER DEFECTS NOTED. NO BRAKE HOT CAUTION. BRAKE TEMPS REMAINED WITHIN LIMITS. PERFORMED GVI OF BRAKES AND FOUND NO DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
